Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Worried - Maybe a Little Too much
Apr 28, 2006

Doc I am on sutiva and truvada looking forward to the once a day table coming soon. I have but one question. I have been on this regimen religiously, and I dont miss a dose, except sometimes i take my dose at 9 pm, sometimes 10 pm, sometimes 11 pm. Usually its really around 10 pm. My doctor said he thought it was no bigh deal since these drugs have such long half lives. However, Lately I have been getting a funny tast in my mouth..no thrush, I went to the doc recently. I was afriad to ask him because he thinks i am a worry wart. Anyway, do you think that the funny taste in my mouth is a result of my medication not working anymore. I am scared that I have developed resistance. I wont get my blood drawn to the end of this month, but I do not want to even fathom that my I got resistant to my meds. Do you think that is a high probability, even if I havent missed a dosed. By the way, my schedule is so crazy that sometimes i take the meds with food. I dont feel the side effetcs, because i go right to sleep. I get home really late from work. Do you thik taking the meds with food will also cause resiatance. I am a bit worried. What do you think?

Response from Dr. Henry

It would be very usual if your taste abnormality would be due to failure of your current regimen though it could be an adverse effect perhaps of the Sustiva (sometimes due to high levels of the drug which could cause a side effect but would actually make failure the regimen less likely from the HIV standpoint). KH



Previous
lichenplanis
Next
Thank You For Your Promptness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement